Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of Mevacor Oral.

Overall User Ratings

25 Total User Reviews

User Reviews

1-5 of 16 Next»
Condition: High Cholesterol
11/25/2013 7:30:05 PM

Reviewer: garanshel, 55-64 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 1

Comment:
I just started taking it about a month ago. I was taking Lovastatin which did work. This generic has not helped yet.

Condition: High Cholesterol
12/17/2011 11:18:48 PM

Reviewer: goedelite, 75 or over Male on Treatment for 2 to less than 5 years (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
A possibly serious side-effect makes me "not satisfied" in the star ratings. I had been taking 20mg/day of lovastatin, prescribed for a 200mg/dl cholesterol level. It lowered my cholesterol to about 170. My HD level was not been a problem. An ultrasound of my liver reported a course textured image, which is interpreted as a "fatty" liver. The ultrasound was made because m ... Show Full Comment

Condition: High Cholesterol
1/30/2010 1:31:14 AM

Reviewer: redismyneutral, 55-64 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 2

Comment:
I started this medication about 6-8 weeks ago. The muscle pains diminished over about 3-4 weeks. What has not diminished is nausea. I cannot be a passenger in a vehicle after taking my medication. If I take it at night, I cannot sleep because of the rather severe nausea. Any suggestions?

Condition: High Cholesterol
1/20/2010 1:25:55 PM

Reviewer: R.L., 45-54 Male on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
Caused severe cramps and weakness in both my legs and feet within several months of use. I am surprised by this effect as I am 50 yo in good general health and exercise consistently. I experience this problem with every statin I've taken, and I've tried several.

Condition: High Cholesterol
12/7/2009 11:06:53 AM

Reviewer: june832@aol.com, 75 or over Female on Treatment for 2 to less than 5 years (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 2

Comment:
was taking lovastatin for 2 and a half years and was somewhat successful in managing my high cholestrol and then I had severe leg weakness and leg cramps, lack of energy and could hardly get around the house some days..my DR. discontined it and changed to another med. and I have improved.

1-5 of 16 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Health Solutions From Our Sponsors

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

tea
What you should eat.
Woman sitting in front of UV lights
Is yours working?
woman using breath spray
What's causing yours?
colon xray
Get the facts.
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
woman doing pushups
To help you get fit.
Colored x-ray of tooth decay
Know what to look for.
Woman sitting with child
Do you know the symptoms?
fruit drinks
Foods that can help you focus.
Sad dog and guacamole
Don't feed this to your dog.
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.